MAUDE Adverse Event Report: Avanos Medical Inc. ENFit PU Feeding Tube Purple 5Fr 40cm; DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)

Avanos Medical Inc. ENFit PU Feeding Tube Purple 5Fr 40cm; DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)
Model Number PFTS5.0P-NC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient's mucous fistula was being "refed taking ostomy content and refeeding through mucous fistula with a gastric tube at 9cm.The gastric tube "[was]" tied with a suture, and the suture strings are placed under the hollister appliance, and the tube "[was]" also secured by duoderm and ett "[endotracheal tube]" tape." the clinician changed mucous fistula appliance at 0750-hours due to leakage and was secure after changed.At 1020-hours the patient was crying and the clinician noted ostomy output on the blanket outside mucous fistula.The clinician noted that the gastric tube was "broken" off from the gastric tube hub.The gastric tube was noted to be stretched out and broken down due continuous acidic stool content moving through the tube.This resulted in the ostomy output draining into the bed and not the gastric tube.It is unknown when the gastric tube broke off.The hollister pouch remained intact.The charge clinician and team were notified, and the gastric tube was removed and area cleansed and dressed.The healthcare provider came to reinsert the gastric tube at 1210-hours, there were no complications and refeeding was resumed.".
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.Root cause could not be determined.All information reasonably known as of 17-sep-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ENFit PU Feeding Tube Purple 5Fr 40cm
Common Device Name
DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Ningbo Tianyi Medical Appliance CO., Ltd.
no.788,mozhi north rd
tourism resort, dongqian lake
ningbo zhejiang, cn 31512 1
CH   315121
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50806201
Report Number3011270181-2026-00167
Device Sequence Number16104829
Product Code FPD
UDI-Device Identifier00350770001753
UDI-Public(01)00350770001753
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFTS5.0P-NC
Device Catalogue NumberPFTS5.0P-NC
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown